MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that slow deflation occurred.The target lesion was located in the carotid artery.A 4.0mmx20mmx135cm (4f) sterling balloon catheter was used for dilatation but it was slow to deflate.The procedure was completed.No complications were reported and the patient was in good condition.
 
Event or Problem Description
It was reported that deflation slow occurred.The target lesion was located in the carotid artery.A 4.0mmx20mmx135cm (4f) sterling balloon catheter was used for dilatation but it was slow to deflate.The procedure was completed.No complications were reported and the patient was in good condition.It was further reported that the lesion was 80% stenosed and severely tortuous.The device was simply removed from the patients body in a deflated state.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11615081
Report Number2134265-2021-03880
Device Sequence Number11553512
Product Code DQY
UDI-Device Identifier08714729756958
UDI-Public08714729756958
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2022
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0024226017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer04/05/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR